# SDR DALA2021102206570

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 78,110 hours, 10,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 17JH EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND BAD SOCKET ON CONNECTOR SEAT 17JH. REPAIRED SOCKET. (8098377)
